MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 22.225MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 22.225MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-051
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that about 20years before now, on an unknown date, the primary surgery was performed via tha with the liner, head and wire in question.On an unknown date, it was confirmed that the wire, which was used around the femur, had been broken, and the pus was spreading, and the patient felt pain due to this event on the right side.On (b)(6) 2021, the revision surgery will be performed replacing the liner and head.On (b)(6) 2021, the revision surgery was performed.Before entering the room, the patient was already bleeding at her femoral shaft part, and her femur was covered with gauze.After the surgeon made an incision, he cut the cables and removed them with a pliers.And he removed the head and tried to remove the liner, but he had difficulty in removing the liner with the removal instruments.Finally, he broke the liner with a chisel and remove the liner.He implanted new head and liner and closed the incision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
9/10 COCR HEAD 22.225MM -3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11723824
Report Number1818910-2021-08649
Device Sequence Number3946609
Product Code JDI
UDI-Device Identifier10603295276562
UDI-Public10603295276562
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1521-90-051
Device Catalogue Number152190051
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CB DURALOC 10DEG LINER 48MM; UNK CABLE/WIRE; UNKNOWN HIP ACETABULAR CUP; CB DURALOC 10DEG LINER 48MM; UNK CABLE/WIRE; UNKNOWN HIP ACETABULAR CUP
Outcome Attributed to Adverse Event Required Intervention;